# SDR SWAA2021080380951

- Difficulty date: May 26, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FLOOR PANEL 120BF UPPER EDGE HAS CORROSION / FLOOR PANEL 120BF HAS MORE THAN 20 INCHES OF ACCUMULATED CORROSION DAMAGE AND IS OUT OF LIMITS. NEW FLOOR PANEL FABRICATED; BOTTOM SIDE TREATED AND PRIMED IAW B737 AMM 25-52-01-201; 51-21-41-370; 51-21-72-370.; 53-00-53-1A-1 FIG 102. A25771
